Brendan Creutz

Publications and Preprints

  1. Quadratic points on intersections of two quadrics (pdf)
    joint with Bianca Viray
  2. The Brauer-Manin obstruction for constant curves over global function fields
    to appear in Annales de l'Institut Fourier (pdf)
    joint with Felipe Voloch
  3. Tate-Shafarevich groups of constant elliptic curves and isogeny volcanos
    to appear in Contemporary Mathematics (arXiv)
    joint with Felipe Voloch
  4. Three-dimensional connected groups of automorphisms of toroidal circle planes
    to appear in Advances in Geometry (pdf)
    joint with Duy Ho and Günter Steinke
  5. There are no transcendental Brauer-Manin obstructions on abelian varieties
    to appear in International Mathematics Research Notices (pdf) (journal)
  6. The d-primary Brauer-Manin obstruction for curves
    Res. number theory (2018) 4: 26 (pdf) (journal)
    joint with Bianca Viray and Felipe Voloch
  7. On automorphism groups of toroidal circle planes
    J. Geom. (2018) 109: 15. (pdf) (journal)
    joint with Duy Ho and Günter Steinke
  8. Improved rank bounds from 2-descent on hyperelliptic Jacobians
    Int. J. Number Theory 14(6): 1709-1713 (2018) (pdf) (journal)
  9. Degree and the Brauer-Manin obstruction
    Algebra Number Theory Vol. 12 (2018), No. 10, 2445–2470 (pdf) (journal)
    joint with Bianca Viray; appendix by Alexei Skorobogatov
  10. Zero-cycles of degree one on Skorobogatov's bielliptic surface
    J. Number Theory 178 (2017) pp. 1-4 (pdf) (journal)
  11. Local-global principles for Weil-Châtelet divisibility in positive characteristic
    Math. Proc. Cambridge Phil. Soc. 163 (2017) pp. 357-367 (pdf) (journal)
    joint with Felipe Voloch
  12. Most binary forms come from a pencil of quadrics
    Proc. Amer. Math. Soc. Ser. B 3 (2016) pp. 18–27 (pdf) (journal)
  13. Generalized Jacobians and explicit descent
    to appear in Math. Comp. (pdf)
  14. Relative Brauer groups of torsors of period two
    J. Algebra 459 (2016) pp. 109-132 (pdf) (journal)
  15. On Brauer groups of double covers of ruled surfaces
    Math. Ann. 362 (2015) pp. 1169-1200 (pdf) (journal)
    joint with Bianca Viray
  16. Two torsion in the Brauer group of a hyperelliptic curve
    Manuscripta Math. 147 (2015) pp. 139-167 (pdf) (journal)
    joint with Bianca Viray
  17. On the local-global principle for divisibility in the cohomology of elliptic curves
    Math. Res. Lett., Vol. 23, No. 2 (2016), pp. 377-387 (pdf) (journal)
  18. Locally trivial torsors that are not Weil-Châtelet divisible
    Bull. London Math. Soc. 45 (2013) pp. 935-942 (pdf) (journal)
  19. Explicit descent in the Picard group of a cyclic cover of the projective line
    ANTS X: Proceedings of the Tenth Algorithmic Number Theory Symposium
    Edited by Everett W. Howe and Kiran S. Kedlaya
    Mathematical Sciences Publishers, OBS 1 (2013) pp. 295-315 (pdf) (journal)

  20. Second isogeny descents and the Birch and Swinnerton-Dyer conjectural formula
    J. Algebra 372 (2012) pp. 673-701 (pdf) (journal)
    joint with Robert L. Miller
  21. Second p-descents on elliptic curves
    Math. Comp. 83 (2014) pp. 365-409 (pdf) (journal)
  22. Potential Sha for abelian varieties
    J. Number Theory 131 (2011) pp. 2162-2174 (pdf) (journal)
  23. Answer to a question of Bruin and Stoll
    preprint 2010 (not intended for publication) (pdf)
  24. A Grunwald-Wang type theorem for abelian varieties
    Acta Arith. 154 (2012) pp. 353-370 (pdf) (journal)
  25. Explicit second p-descent on elliptic curves
    PhD Thesis Jacobs University Bremen (2010) (pdf)